# SDR DALA2018061163929

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 46,042 hours, 20,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DAMAGED.  REPAIRED IAW ER/A 549838-14 REV ORIG.
